RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1954, Volume 18, Issue 6, Pages 485–524 (Mi izv3516)  

This article is cited in 2 scientific papers (total in 3 papers)

Unsolvability of the conjugacy problem in the theory of groups

P. S. Novikov


Full text: PDF file (6719 kB)

Bibliographic databases:
Received: 24.04.1954

Citation: P. S. Novikov, “Unsolvability of the conjugacy problem in the theory of groups”, Izv. Akad. Nauk SSSR Ser. Mat., 18:6 (1954), 485–524

Citation in format AMSBIB
\Bibitem{Nov54}
\by P.~S.~Novikov
\paper Unsolvability of the conjugacy problem in the theory of groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1954
\vol 18
\issue 6
\pages 485--524
\mathnet{http://mi.mathnet.ru/izv3516}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=75196}
\zmath{https://zbmath.org/?q=an:0057.01503}


Linking options:
  • http://mi.mathnet.ru/eng/izv3516
  • http://mi.mathnet.ru/eng/izv/v18/i6/p485

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, V. G. Durnev, “Decision problems for groups and semigroups”, Russian Math. Surveys, 55:2 (2000), 207–296  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. S. I. Adian, “On the centenary of the birth of Petr Sergeevich Novikov”, Russian Math. Surveys, 56:4 (2001), 793–802  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. V. A. Romankov, “Diofantova kriptografiya na beskonechnykh gruppakh”, PDM, 2012, no. 2(16), 15–42  mathnet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:290
    Full text:141
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021